Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 46, NWS Buffalo, NY

June 10, 2015

NWS Buffalo, NY issued this small craft advisory at Jun 10, 2015, 7:05 AM EDT. It took effect at Jun 10, 2015, 1:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2015, 7:05 AM EDT (11:05 UTC)
In effect from
Jun 10, 2015, 1:00 PM EDT
Expired
Jun 10, 2015, 11:00 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS71 KBUF 101105
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
705 AM EDT WED JUN 10 2015

LEZ020-LOZ030-101915-
/O.NEW.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
705 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-101915-
/O.NEW.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
705 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
693 
WHUS71 KBUF 101450
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1050 AM EDT WED JUN 10 2015

LEZ020-LOZ030-102300-
/O.CON.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
1050 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-102300-
/O.CON.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1050 AM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
513 
WHUS71 KBUF 102002
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
402 PM EDT WED JUN 10 2015

LEZ020-LOZ030-110300-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
402 PM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-110300-
/O.CON.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
402 PM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
927 
WHUS71 KBUF 110305
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1105 PM EDT WED JUN 10 2015

LEZ020-LOZ030-042-110415-
/O.EXP.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1105 PM EDT WED JUN 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED... 

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 4:05 AM EDT, 3 hours earlier.

Area forecast discussion, Jun 10, 4:05 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
405 AM EDT WED JUN 10 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS LATE AFTERNOON
AND EARLY EVENING...DRIVING A LINE OF STRONG STORMS ACROSS THE
REGION. HIGH PRESSURE WILL THEN MOVE ACROSS THE REGION THURSDAY
BRINGING A NICE DAY WITH LESS HUMIDITY BEFORE MORE UNSETTLED WEATHER
ARRIVES FRIDAY AND INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS EARLY MORNING AN AREA OF HIGH PRESSURE IS RIDGED ACROSS THE
REGION. WATER VAPOR IMAGERY DISPLAYS A SHORTWAVE TROUGH DROPPING
ACROSS NORTHERN MINNESOTA...WHICH IS DRIVING A COLD FRONT ACROSS
THE NORTHERN PLAINS.

FOR THE FIRST HALF OF TODAY...SUNNY SKIES WILL PREVAIL. SOME PATCHES
OF FOG THIS EARLY MORNING WILL QUICKLY DISSIPATE WITH THE RISING
SUN. WINDS LIGHT OUT OF THE SOUTH WILL AID IN TEMPERATURES QUICKLY
RISING INTO THE 70S...WITH AFTERNOON HIGHS PEAKING IN THE LOW TO MID
80S.

LATE THIS AFTERNOON AND THROUGH THE EVENING A STRONG TO SEVERE
THUNDERSTORM POTENTIAL WILL UNFOLD. SIMPLY PUT...THIS SHORTWAVE THAT
IS ACROSS THE WESTERN GREAT LAKES THIS EARLY MORNING WILL PUSH A
COLD FRONT...WITH SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN GREAT
LAKES REGION...WITH ACTIVITY GENERALY ON A WNW TO ESE TRACK. THE
COOLER AIR ASSOCIATED WITH THE MID LEVEL TROUGH WILL BRING COMMON
INDICES OF LI'S (AROUND -3 C/KM) AND K-INDEX VALUES NEARING 40C TO
SUPPORT THE CONTINUED CATEGORICAL POPS ASSOCIATED WITH THE ACTIVITY
FOR THIS AFTERNOON AND EVENING.

THERE ARE SEVERAL INDICATORS THAT THE THUNDERSTORMS THIS AFTERNOON
AND EVENING MAY BECOME SEVERE. A BACKWARD HYSPLIT TRAJECTORY
DISPLAYS THE AIRMASS OVER OUR REGION THIS EVENING ORIGINATED FROM
THE NORTHERN PLAINS MONDAY EVENING. A LOOK AT SOUNDINGS UPSTREAM
SHOWED SOME EVIDENCE OF A ELEVATED MIXED LAYER...WITH A WARM TONGUE
OF AIR AT 700 HPA SURGING EASTWARD OFF THE ROCKY MOUNTAINS. THIS
WARM AIR ALOFT...WHICH SHOULD INITIALLY CAP CONVECTION WILL EDGE
EASTWARD TOWARDS THE EASTERN GREAT LAKES REGION AHEAD OF THE MID
LEVEL TROUGH. THOUGH WEAKENING SOME...THIS INITIAL ELEVATED CAPPING
INVERSION SHOULD KEEP OUR REGION MAINLY DRY UNTIL THE COLD FRONT
ARRIVES.

THE HEATING OF THE DAY...COMBINED WITH MODEST DEWPOINTS/MOISTURE
ADVECTION WILL BRING MUCAPE VALUES BETWEEN 1000 AND 1500 J/KG ACROSS
THE REGION. THIS INSTABILITY COMBINED WITH STEEP MID LEVEL LAPSE
RATES OF 8C/KM...AND LIFT AHEAD OF THE COLD FRONT AND MID LEVEL
SHORTWAVE WILL ALLOW THUNDERSTORMS TO STRENGTHEN TO SEVERE LIMITS. A
LLJ OF 50 TO 60 KNOTS WITH A SLIGHT VEERING PROFILE COULD BRING
BROKEN LINE SEGMENTS/BOWING CONVECTIVE LINES OF THUNDERSTORMS ACROSS
THE REGION WITH DAMAGING WIND GUSTS. THESE DAMAGING WIND GUSTS WILL
BE THE MAJOR CONCERN FOR THIS AFTERNOON AND EVENING. A SLIGHTLY
LESSER THREAT WILL BE HAIL. THE WET BULB ZERO HEIGHTS OF 9 TO 11K
FEET ARE FAVORABLE FOR HAIL FORMATION...AND WE COULD SEE A FEW
STRONGER UPDRAFTS PRODUCE SMALL TO LARGE HAIL...THOUGH THE AMOUNT OF
CAPE ALOFT IS NOT THE GREATEST. CONFIDENCE IS HIGH ENOUGH THAT
SEVERE WORDING WILL BE ADDED TO THE FORECAST GRIDS...FOR BOTH
DAMAGING WINDS AND LARGE HAIL.

THERE WILL ALSO BE THE POSSIBILITY OF A TORNADO AS WELL WITH THIS
ACTIVITY THIS AFTERNOON AND EVENING. THE SREF MESO SCALE MODEL
HIGHLIGHTS WESTERN AND NORTH CENTRAL NEW YORK AS AN AREA FOR
POTENTIAL TORNADIC ACTIVITY WITHIN RIGHT MOVING SUPERCELLS. ALSO
BOTH THE NAM AND GFS DEPICT HELICITY VALUES OF OVER 300 M2/SEC2 WITH
A FAVORABLE HODOGRAPH SIGNATURE.

AFTERNOON AND EVENING CONVECTION WILL PASS ACROSS THE REGION AND
WEAKEN THROUGH THE EVENING HOURS ACROSS CNY AS DAYTIME INSTABILITY
WANES AND THE BOUNDARY LAYER BEGINS TO STABILIZE. THERE MAY BE SOME
PATCHES OF FOG BEHIND THE COLD FRONT LATER TONIGHT...BUT DRIER AIR
MOVING INTO THE REGION LATE SHOULD LIMIT THE GREATEST DURATION OF
THIS FOG TO RIVER VALLEYS.

TEMPERATURES TONIGHT WILL DROP BACK INTO THE LOWER 60S ACROSS WESTERN
NEW YORK...AND THE UPPER 50S ACROSS THE NORTH COUNTY.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
BY THURSDAY MORNING THE FAST MOVING COLD FRONT WILL BE PUSHING INTO
THE MID ATLANTIC STATES. A PUSH OF DRIER AND LESS HUMID AIR WILL
ARRIVE BEHIND THE COLD FRONT WITH A GOOD DEAL OF SUNSHINE IN MOST
AREAS FOR THURSDAY. THE ONE EXCEPTION WILL BE ACROSS THE SAINT
LAWRENCE VALLEY WHERE THE MID LEVEL TROUGH MOVING THROUGH QUEBEC MAY
PROVIDE ENOUGH ASCENT AND MOISTURE FOR MORE CLOUD COVER. EXPECT
HIGHS IN THE UPPER 70S IN MOST LOCATIONS...WITH MID 70S ACROSS
HIGHER TERRAIN AND THE NORTH COUNTRY. ONSHORE FLOW WILL KEEP THE
LAKE ONTARIO SHORE COOLER.

WEAK SURFACE HIGH PRESSURE BUILDS OVER THE LOWER LAKES THURSDAY
NIGHT WITH MAINLY CLEAR SKIES. DECENT RADIATIONAL COOLING WILL ALLOW
THE LAKE PLAINS TO FALL BACK INTO THE UPPER 50S WITH LOW TO MID 50S
POSSIBLE ACROSS THE COOLER SOUTHERN TIER VALLEYS AND TUG HILL
REGION.

ON FRIDAY THE WEAK HIGH WILL DRIFT TO NEW ENGLAND AND ALLOW FOR
SOUTHERLY RETURN FLOW TO DEVELOP AND BRING INCREASING MOISTURE BACK
INTO THE LOWER LAKES REGION. THE NEXT SYSTEM WILL MOVE INTO THE
WESTERN GREAT LAKES BY AFTERNOON. INCREASING WARM ADVECTION AND
ISENTROPIC UPGLIDE AHEAD OF THE SURFACE LOW AND MID LEVEL WAVE WILL
SUPPORT SOME INCREASE IN CLOUDS FROM WEST TO EAST. SCATTERED SHOWERS
AND A FEW ISOLATED THUNDERSTORMS MAY DEVELOP IN THE AFTERNOON WITHIN
THE WARM ADVECTION REGIME...AND POSSIBLY NEAR ANY LAKE BREEZE
BOUNDARIES THAT DEVELOP.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A FAIRLY ACTIVE PATTERN WILL BE MAINTAINED THROUGH THE LONG TERM
WITH A SERIES OF SUBTLE SHORTWAVES AND CONVECTIVE IMPULSES CROSSING
THE REGION. THE MOST NOTABLE OF THESE WILL BE FRIDAY NIGHT AND
SATURDAY WHEN RAIN MAY BECOME MORE WIDESPREAD. OTHERWISE FOR EARLY
NEXT WEEK CONVECTION SHOULD REMAIN WIDELY SCATTERED IN NATURE.
LOOKING AT THE DETAILS...

FRIDAY NIGHT AND SATURDAY THE NEXT MID LEVEL TROUGH AND WEAK FRONTAL
WAVE WILL MOVE THROUGH THE GREAT LAKES. A PLUME OF DEEP MOISTURE
WILL ARRIVE JUST AHEAD OF THIS SYSTEM...WITH PWAT RISING TO NEAR 2
INCHES. THE GFS CONTINUES TO BE MORE DEVELOPED WITH THE SURFACE
FRONTAL WAVE...BUT EVEN THE ECMWF BRINGS A DECENT MID LEVEL TROUGH
AND SURFACE FRONT ACROSS THE LOWER LAKES. THIS SYSTEM WILL HAVE
ENOUGH FORCING AND MOISTURE ASSOCIATED WITH IT TO CONTINUE WITH HIGH
LIKELY POPS FOR FRIDAY NIGHT THROUGH SATURDAY MORNING. GIVEN THE
HIGH PWAT VALUES AND ORGANIZED FORCING...SOME LOCALLY HEAVY RAIN MAY
BE POSSIBLE.

BEHIND THIS SYSTEM A PUSH OF MUCH DRIER AIR WILL BRING A DRY PERIOD
FROM SATURDAY NIGHT THROUGH SUNDAY AS WEAK HIGH PRESSURE BUILDS INTO
THE GREAT LAKES. BY MONDAY AND TUESDAY DEEPER MOISTURE RETURNS AGAIN
FROM THE OHIO VALLEY. A GENERAL ZONAL FLOW ACROSS THE NATION SHOULD
ALLOW A PARADE OF CONVECTIVELY AUGMENTED SUBTLE MID LEVEL WAVES TO
CROSS THE OHIO VALLEY AND GREAT LAKES SUPPORTING A FEW ROUNDS OF
SHOWERS AND STORMS...BUT THERE WILL ALSO BE PLENTY OF RAIN FREE TIME
AS WELL.

TEMPERATURES WILL BE TYPICAL OF EARLY SUMMER WITH MOST DAYS IN THE
UPPER 70S TO LOWER 80S FOR HIGHS.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AT 06Z SKIES WERE MAINLY CLEAR ACROSS MUCH OF THE REGION...WITH
JUST SOME PATCHES OF LOW IFR CLOUDS LINGERING OVER THE NORTH
COUNTRY. THESE CLOUDS WILL SLOWLY FADE THROUGH THE NIGHT...THOUGH
IFR/MVFR VSBYS WILL LIKELY PREVAIL THROUGH THE NIGHT WITHIN A
FAIRLY MOIST AIRMASS. SOME MVFR/IFR VSBYS ARE ALSO POSSIBLE ACROSS
THE SOUTHERN TIER INCLUDING THE KJHW AIRFIELD AS WE COOL THIS
EARLY MORNING TO NEAR THE DEW POINT.

EXPECT A RETURN TO VFR FLIGHT CONDITIONS ON WEDNESDAY MORNING WITH
SUNSHINE ACROSS THE TAF SITES. THERE WILL BE A LIGHT SOUTHERLY WIND
THROUGH THE AFTERNOON...WITH MODERATE GUSTS IN THE 20 KNOT RANGE.

LATE WEDNESDAY AFTERNOON A COLD FRONT WITH A LINE OF SHOWERS AND
THUNDERSTORMS...SOME OF WHICH WILL LIKELY BECOME STRONG
THUNDERSTORMS ARE EXPECTED TO REACH THE NIAGARA FRONTIER FROM THE
NORTHWEST. A POTENT UPPER LEVEL SHORTWAVE DRIVING THESE STORMS WILL
BRING A LINE OF CONVECTION ACROSS THE AIRFIELDS...MAINLY BETWEEN 21Z
AND 03Z FROM NORTHWEST TO SOUTHEAST. ANY THUNDERSTORM COULD PRODUCE
WIND GUSTS GREATER THAN 35 KNOTS...ALONG WITH REDUCED VISIBILITY.

BEHIND THE LINE OF STORMS...SOME BRIEF PATCHY FOG MAY FORM BEFORE
DRIER AIR FILTERS INTO THE REGION AND ALLOWS FOR A RETURN TO VFR
FLIGHT CONDITIONS WITH A LIGHT WESTERLY WIND.

OUTLOOK...
THURSDAY...VFR.
FRIDAY THROUGH SATURDAY...VFR MOST OF THE TIME WITH A FEW PASSING
SHOWERS OR ISOLATED THUNDERSTORMS.
SATURDAY...BECOMING VFR.
SUNDAY...VFR.

&&

.MARINE...
HIGH PRESSURE WILL BUILD ACROSS THE EASTERN GREAT LAKES
THIS EARLY MORNING WITH LIGHT WINDS.

A COLD FRONT WILL ARRIVE LATER IN THE AFTERNOON FROM THE NORTHWEST
AND WINDS AHEAD OF THE COLD FRONT WILL NEAR 15 KNOTS OR SO. WINDS
MAY BE BRIEFLY STRONGER OVER THE LAKE ERIE...NIAGARA RIVER AND
WESTERN LAKE ONTARIO REGION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Jun 10, 5:00 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT WED JUN 10 2015

NYZ001>008-010>014-019>021-085-110900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO A LOW RISK OF AN
ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH STRONG WINDS...LOCALLY HIGHER WAVES...AND LARGE HAIL. THERE
IS ALSO A LOW RISK OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:24 PM EDTSpecial Marine WarningBUF51 min
Jun 10, 1:02 PM EDTSpecial Marine WarningBUF88 min
Jun 10, 1:02 PM EDTSpecial Weather StatementBUFOrleans28 min
Jun 10, 1:26 PM EDTSpecial Weather StatementBUFMonroe34 min
Jun 10, 1:46 PM EDTSpecial Weather StatementBUFOrleans29 min
Jun 10, 4:26 PM EDTSpecial Marine WarningBUF49 min
Jun 10, 6:46 PM EDTSpecial Marine WarningBUF89 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningBUFNiagara, Orleans34 min

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.